# SDR RAIA950745

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Nose Gear
- Part time: 12,101 hours
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - FLT 4774 - GEAR INTRANSIT LIGHT WOULD NOT ILLUMINATE AND TRIPPED GEAR POSITION CIRCUIT BREAKER.  MAINTENANCE CLEANED AND LUBED NOSE GEAR UPLOCK SWITCH AND RESET CIRCUIT BREAKER.  GEAR SWINGS REVEALED NORMAL OPERATION.  (M)
